# SDR CALA2024031800765

- Difficulty date: March 16, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 78,507 hours, 16,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-33-3-7019 - DR R2 M33404 EMER LIGHT BATTERY CHARGER TEST FAIL - TRANSFER REFER NON-ROUTINE WO.2913810 AND ORIGINATED BY 1 DR R2 M33404 EMER LIGHT BATTERY CHARGER REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 ATTACH FORM 44-0008 ITEM 1 TO 2 .
